Doctor insights on:
Brown Discharge After Abortion Pill
Discharge can be a noun or a verb; it has multiple meanings in physics, chemistry, military, and legal usage. The most common medical meaning is a substance that is being excreted. Examples: pus is the discharge from a pimple; a vaginal discharge can mean infection; an ear discharge can mean an infection of the outer ear tract; a nasal discharge ...Read more
May or may not be: It is normal to have some bleeding or brownish discharge after taking emergency contraception. Typically it only lasts a few days, though. Given that you're has been ongoing for 10 days, it would be a good idea to get checked by your doctor. It may be that nothing is wrong, and your bleeding has just been longer than normal; however, you should get checked out in case something else is wrong. ...Read more
I had a pill abortion 20days ago, I bleeded for about two weeks and after was having brown discharge for several days now. Is this normal?
Yes, normal: After medication abortion you can have spotting for a couple of weeks. When women describe brown bleeding it's usually glad that's just been around for a few days. I hope you've gone back for your follow-up appointment and know for sure that you are no longer pregnant. I also hope that you're on high efficacy contraception so you don't get pregnant until if and when your are ready to be a mom! ...Read more
It is likely old: Deoxygenated blood.Get a more detailed answer ›
Please let the: Physician know if you have been bleeding for two months. Brown discharge is usually old, deoxygenated blood being cleaned out of the uterus. ...Read more
Old blood: Brown discharge is usually old blood. If this is a recurring problem you should be evaluated. Infections ; hormonal changes can cause spotting. If there is a concern for pregnancy then do a home pregnancy test. There are many options available to help regulate the menstrual cycle. Schedule a visit. ...Read more
I had an abortion in feb and I still have a brown discharge is this normal but it doent spell bad?
I had a nine weeks abortion done and almost 3 months have passed and I'm still having a brown discharge with a horrid odor, why?
Seek help: This could be lots of things- see your doctor. ...Read more
I noticed light brown discharge with bad smell after an abortion. I bled for a week started having this discharge. Please what should be used?
Hi I recently had a abortion I was 8 weeks. Had a little blood on the day but it has now been 6 days since and only brown discharge is this normal?
Follow up with doc: Please return to your doctor for a follow up exam. Good luck. ...Read more
Hi I'm 7wks and I've been having a brown discharge it's light not heavy I've had 1 miscarriage in 2006 and a etopic in 2010 and 1 abortion in 2008?
Old endometrium: Brown discharge, especially without other symptoms, is likely just old endometrial tissue getting flushed - tissue that was left behind your last period. Unless there are other symptoms, I wouldn't worry about it. ...Read more
Tampon: It is best not to use a tampon for such light bleeding/ spotting. You may find that the spotting stops when you stop using the tampons. Hope this helps. ...Read more
A brown discharge for 25 days after abortion what exactly can I use knowing that I can't see a doctor here. Please I need help!
I have a brown discharge and sometimes it's yellow ' I have abortion 3 weeks ago by catheter aborti0n. Now my discharge today is it normal? Amanda
I have a surgical abortion a week ago. 8 bleed for three days now brown discharge is this normal. Low quantity and no smell?
Where r instructions: Every reputable abortion provider gives written instructions to their patients that are undergoing the procedure explaining the procedure and what is normal or abnormal as well as when to contact the provider. Where are your instructions? Please contact your abortion provider for the answer to this question. ...Read more
I had an medical abortion 2 weeks ago and I'm gettin pains in my vagina and gettin brown discharge what is this and can it make me infertile?
Post Procedure D/C: A brown discharge and some pain right after an instrument procedure is not uncommon, and is the body's way of cleaning out the debrided tissues. Normally, these should subside in a week or so. If the symptoms continue much longer, it would be prudent to consult your gynecologist. Make an appointment sooner if you develop a fever or the discharge becomes heavier. ...Read more
Pain near the right side of my belly button. Had a medical abortion three weeks ago. Still have brown discharge. What's the reason for the pain?
Brown discharge for 2 weeks after surgical abortion and red spotting on the 15th day. Just spotting with mild cramps?
3 weeks ago I had a surgical abortion. I am now experiencing a pain when passing urine and a thick yellow/brown discharge. What should I do?
Get checked to: Ensure that you don't have an infection. Take care. ...Read more
I had an abortion 20 days ago. For the last 7 days I've been having brown discharge. Should I use misoprostol to clean my uterus?
Expectant Mgmt: Brown discharge without pain/fever can be expected after a procedure like that and can last for even two weeks. Your uterus is clamping down and cleaning itself out with the brown discharge being old blood/mucous. It just takes some time. But be aware of the possibility for infection or retained products which is likely if your discharge becomes copious, 1 pad full/hr, fever, chills, pain. ...Read more
I took abortion pills twice but I feel nothing...i bleed but not much and after one night only brown discharged. Is my abortion successful?
Unknown: You will need to follow up with your doctor to find out if the medication was successful or not. ...Read more
I took the abortion pills on staurday night, sunday morning I didn't see no havey bleeding jus some brown watery discharge, what might be wrong?
The ru.486 is then: Followed by cytotec (misoprostol). Either orally or vaginally. If you did not pass any clots. Then see the doctor who gave u the pills. They will do an ultrasound to figure out what needs to be done. If you desire a more detailed consultation contact me via my Virtual Practice on Healthtap with my special keycode for you: JJTMNG! Securely video or text chat with me at http:// htap. Us/1lc3yi ...Read more
I took some abortion pills which obviously didn't work but has left me with some red brownish smelly discharge that is so embarrassing. What do I do?
I took the abortion pills on saturday night when I wake up sundey was jus a bit of blood den I discharge this watery substance after my discharge was brown what could this mean?
Morning after pill: The bleeding may indicate that you didn't respond to the medication enough to cause you to finish the abortion. You should have a follow up appointment with your doctor within a few days of taking the pill so make sure you go. Based on the doctor's evaluation, you may need to take the pill again if the abortion was not completed. ...Read more
- Talk to a doctor online
- Brown discharche after abortion pill
- Dark brown discharge after abortion
- Brown discharge after taking morning after pill
- Mini pill and brown discharge
- Brown discharge on active pills
- Brown discharge no period on pill
- Bloating after abortion pill
- Sex after abortion pill
- Light brown discharge after abortion